Advertisement

Bounded symmetric homogeneous domains in infinite dimensional spaces

  • Lawrence A. Harris
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 364)

Keywords

Hilbert Space Extreme Point Open Unit Partial Isometry Biholomorphic Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    H. Behnke and P. Thullen, Theorie der Funktionen mehrerer komplexen Veränderlichen, 2nd edition, Ergebnisse der Math. 51, Springer, Berlin, 1970.CrossRefzbMATHGoogle Scholar
  2. 2.
    E. Berkson, Hermitian projections and orthogonality in Banach spaces, Proc. London Math. Soc. 24(1972), 101–118.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    É. Cartan, Sur les domaines bornés homogènes de l'espace de n variables complexes, Abh. Math. Sem. Univ. Hamburg 11(1935), 116–162.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    _____, The Theory of Spinors, M.I.T. Press, Cambridge, Mass., 1966.zbMATHGoogle Scholar
  5. 5.
    C. Chevalley, The Algebraic Theory of Spinors, Columbia Univ. Press, New York, 1954.zbMATHGoogle Scholar
  6. 6.
    R. G. Douglas and D. Topping, Operators whose squares are zero, Rev. Romaine Math. Pures Appl. 12(1967), 647–652.MathSciNetzbMATHGoogle Scholar
  7. 7.
    L. Druzkowski, Effective formula for the crossnorm in the complexified unitary spaces, (to appear).Google Scholar
  8. 8.
    N. Dunford and J. T. Schwartz, Linear Operators, part I, Interscience, New York, 1958.zbMATHGoogle Scholar
  9. 9.
    C. J. Earle and R. S. Hamilton, A fixed point theorem for holomorphic mappings, Global Analysis, Proc. of Symposia in Pure Math. XVI, Amer. Math. Soc., Providence, R.I., 1965.zbMATHGoogle Scholar
  10. 10.
    B. A. Fuks, Special Chapters in the Theory of Analytic Functions of Several Complex Variables, Transl. of Math. Monographs 14, Amer. Math. Soc., Providence, R.I., 1965.zbMATHGoogle Scholar
  11. 11.
    S. Greenfield and N. Wallach, The Hilbert ball and bi-ball are holomorphically inequivalent, Bull. Amer. Math. Soc. 77(1971), 261–263.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    _____, Automorphism groups of bounded domains in Banach spaces, Trans. Amer. Math. Soc. 166(1972), 45–57.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    W. H. Greub, Multilinear Algebra, Grundlehren der math. Wissenshaften 136, Springer, New York, 1967.CrossRefzbMATHGoogle Scholar
  14. 14.
    L. A. Harris, Schwarz's lemma in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A. 62(1969), 1014–1017.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    _____, Schwarz's lemma and the maximum principle in infinite dimensional spaces, thesis, Cornell University, Ithaca, N.Y., 1969 (available through University Microfilms, Inc., Ann Arbor, Michigan).Google Scholar
  16. 16.
    _____, A continuous form of Schwarz's lemma in normed linear spaces, Pacific J. Math. 38(1971), 635–639.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    _____, Banach algebras with involution and Möbius transformations, J. Functional Anal. 11(1972), 1–16.CrossRefzbMATHGoogle Scholar
  18. 18.
    _____, Bounds on the derivatives of holomorphic functions of vectors, (to appear in the proceedings of a conference held in Rio de Janeiro in 1972).Google Scholar
  19. 19.
    L. K. Hua, Harmonic Analysis of Functions of Several Complex Variables in the Classical Domains, Transl. of Math. Monographs 6, Amer. Math. Soc., Providence, R.I., 1963.Google Scholar
  20. 20.
    R. V. Kadison, Isometries of operator algebras, Ann. of Math. 54(1951), 325–338.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    R. V. Kadison and J. R. Ringrose, Derivations and automorphisms of operator algebras, Comm. Math. Phys. 4(1967), 32–63.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    A. Korányi and J. A. Wolf, Realization of hermitian symmetric spaces as generalized half-planes, Ann. of Math. 81(1965), 265–288.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    K. Morita, Schwarz's lemma in a homogeneous space of higher dimensions, Japanese J. Math. 19(1944), 45–56.zbMATHGoogle Scholar
  24. 24.
    _____, On the kernel functions for symmetric domains, Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A5(1956), 190–212.MathSciNetzbMATHGoogle Scholar
  25. 25.
    M. A. Naimark, Normed Rings, P. Noordhoff, Groningen, Netherlands, 1964.zbMATHGoogle Scholar
  26. 26.
    R. Narasimhan, Several Complex Variables, University of Chicago Press, Chicago, 1971.zbMATHGoogle Scholar
  27. 27.
    E. Peschl and F. Erwe, Über beschränkte Systeme von Funktionen, Math. Ann. 126(1953), 185–220.MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    R. S. Phillips, On symplectic mappings of contraction operators, Studia Math. 31(1968), 15–27.MathSciNetzbMATHGoogle Scholar
  29. 29.
    V. P. Potapov, The multiplicative structure of J-contractive matrix functions, Amer. Math. Soc. Transl. 15(1960), 131–243.MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Pyatetskii-Shapiro, Automorphic Functions and the Geometry of Classical Domains, Gordon and Breach, New York, 1969.Google Scholar
  31. 31.
    C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, Princeton, N.J., 1960.zbMATHGoogle Scholar
  32. 32.
    B. Russo and H. A. Dye, A note on unitary operators in C*-algebras, Duke Math. J. 33(1966), 413–416.MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    S. Sakai, C*-algebras and W*-algebras, Ergebnisse der Math. 60, Springer, Berlin, 1971.CrossRefzbMATHGoogle Scholar
  34. 34.
    I. E. Segal, Tensor algebras over Hilbert spaces II, Ann. of Math. 63(1956), 160–175.MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    C. L. Siegel, Symplectic geometry, Amer. J. Math. 65(1943), 1–86.MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    _____, Analytic Functions of Several Complex Variables, Lecture notes at the Institute for Advanced Study, Princeton, N.J., 1948–1949.Google Scholar
  37. 37.
    E. Thorp and R. Whitley, The strong maximum modulus theorem for analytic functions into a Banach space, Proc. Amer. Math. Soc. 18(1967), 640–646.MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    D. Topping, An isomorphism invariant for spin factors, J. Math. Mech. 15(1966), 1055–1063.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin 1974

Authors and Affiliations

  • Lawrence A. Harris
    • 1
  1. 1.Department of MathematicsUniversity of KentuckyLexingtonUSA

Personalised recommendations